Archive for July, 2009

Cipro damage.

Another very sad fluoroquinolone story. I have talked on the phone to this very nice lady and her husband several times in the past. Their story is another example of the terrible injuries and injustice from fluoroquinolone antibiotic toxicity.   Comment: I believe that Cipro causes suicidal thoughts and acts. My husband took Cipro in 1998. [...]

Fluoroquinolone antibiotic video.

Below is the re-editied video sent to me from Bob P. concerning fluoroquinolone toxicity. He has translated the video to different languages to broaden and expand its reach. Thank you Bob for your hard work and continued advocacy efforts to warn others about the danger of fluoroquinolones.  http://www.youtube.com/watch?v=ARS36eFbTbc http://www.youtube.com/watch?v=irqh2APTuoY http://www.youtube.com/watch?v=n08LQ1qpfok&feature=related http://www.youtube.com/watch?v=AiUE7mBC63I&feature=related    

Very sad Levaquin story.

To begin with, I have several chronic diseases already.  I was diagnosed with COPD in 1992.  At that time I was prescribed Serevent and as a result I developed life threatening asthma. I took myself off Serevent five years ago.  Then as a result of being treated for heartburn with Propulsid and taking diflucan, I [...]

Levaquin: Anxiety and other problems from just two pills.

Hey! I am 22 years old and in november of last year I was prescribed levaquin for a UTI that was very mild. I took 2 pills for two days as my doctor instructed me to. The first day was totally fine, but when I took the second pill, that entire day seemed different. I [...]

Cheerleader Drug Reps. Glen Beck interview on pharmaceutical industry.

Here is an interesting four minute video on pharmaceutical tactics. Glen Beck interview with former Pfizer VP of Marketing. http://www.youtube.com/watch?v=oNQJIyOZqtA&feature=related

Cipro victim dropped as patient.

Here is one additional comment on what happened to an individual when trying to explain that a fluoroquinolone ( Cipro ) caused him health problems.   This is a sad situation that unfortunately happens more often than most people realize. This exact thing happened to me. I was terminated as a patient by the very Dr. that prescribed me [...]


Design by Aaron Melvin